# SDR DXTA2012121705206

- Difficulty date: December 15, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605165
- Aircraft time: 5,304 hours, 4,095 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007221
- Part serial: P242
- Condition: Failed
- Part time: 6,524 hours, 10,083 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER RUNNING APU TWO MINUTES, SMOKE STARTED TO FILL THE COCKPIT.  REMOVED APU IAW AMM 49-10-00. INSTALLED SERVICEABLE APU IAW AMM 49-10-00.  OPS CHECKED GOOD AND NO LEAKS DETECTED .
